# SDR DALA1023856311

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 51,001 hours, 6,467 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND MISSING EMERGENCY PATH LIGHT AT DOOR 1R.  MX INSTALLED ONE EMERGENCY LIGHT ASSY.  OPS CHECK WAS GOOD.
